# SDR ASAA2023090845019

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,019 hours, 590 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEEDTRIM FAIL LIGHT "ON" DURING CRUISE FOLLOWED QRH. LIGHT EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED DFCS BITE FOUND MS22-1173 LOGGED, PERFORMED CORRECTION ACTION IAW IFIM TASK 22-11-00-810-930. TST PASSED TSR CONTACTED DUE TO HISTORY.
